# SDR AALA202312066746

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 91,894 hours, 11,376 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lav Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BI-FOLD LAVATORY DOOR AT 3L DIFFICULT TO OPEN AND CLOSE. LUBRICATED 3L LAVATORY DOOR HINGE SPRINGS. OK FOR SERVICE.
